標題: Maximum entropy analysis to the N policy M/G/1 queueing system with server breakdowns and general startup times
作者: Wang, KH
Wang, TY
Pearn, WL
工業工程與管理學系
Department of Industrial Engineering and Management
關鍵字: control;Lagrange's method;maximum entropy;M/G/1 queue;startup;unreliable server
公開日期: 6-六月-2005
摘要: We study a single removable and unreliable server in the N policy M/G/1 queueing system with general startup times where arrivals form a Poisson process and service times are generally distributed. When N customers are accumulated in the system, the server is immediately turned on but is temporarily unavailable to the waiting customers. He needs a startup time before providing service until the system becomes empty. The server is subject to breakdowns according to a Poisson process and his repair time obeys an arbitrary distribution. We use maximum entropy principle to derive the approximate formulas for the steady-state probability distributions of the queue length. We perform a comparative analysis between the approximate results with established exact results for various distributions, such as exponential (M), fc-stage Erlang (E-k), and deterministic (D). We demonstrate that the maximum entropy approach is accurate enough for practical purposes and is a useful method for solving complex queueing systems. (c) 2004 Published by Elsevier Inc.
URI: http://dx.doi.org/10.1016/j.amc.2004.04.115
http://hdl.handle.net/11536/13583
ISSN: 0096-3003
DOI: 10.1016/j.amc.2004.04.115
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 165
Issue: 1
起始頁: 45
結束頁: 61
顯示於類別:期刊論文


文件中的檔案:

  1. 000229221400006.pdf